# SDR AALA20001643

- Difficulty date: September 23, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 160 LONGERON 4 LEFT CRACKED IN RADIUS STATION 160 LONGERON 3 LEFT CRACKED IN RADIUS.  REMOVED CRACKED SECTIONS OF LONGERON AND INSTALLED NEW LONGERONS AND SPLICES PER SRM 53-02 PAGES 48-53.  (M)
